MathSciNet Relay Station
MathSciNet bibliographic data
MR2788983 (2012c:34237) 34K19 (34D06 34K34)
Liu, Tao; Zhao, Jun; Hill, David J. Exponential synchronization of complex delayed dynamical networks with switching topology. IEEE Trans. Circuits Syst. I. Regul. Pap. 57 (2010), no. 11, 2967–2980.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement